MAUDE Adverse Event Report: FLEXICARE MEDICAL LTD. BRITEPRO SOLO SINGLE-USE FIBER OPTIC HANDLE AND BLADE MILLER 1; LARYNGOSCOPE, RIGID

FLEXICARE MEDICAL LTD. BRITEPRO SOLO SINGLE-USE FIBER OPTIC HANDLE AND BLADE MILLER 1; LARYNGOSCOPE, RIGID
Model Number 040-341U
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The blade light failed when checked prior to use on patient.

Brand Name
BRITEPRO SOLO SINGLE-USE FIBER OPTIC HANDLE AND BLADE MILLER 1
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
FLEXICARE MEDICAL LTD.
15281 barranca pkwy unit d
irvine CA 92618
MDR Report Key18570677
Report Number18570677
Device Sequence Number20894890
Product Code CCW
UDI-Device Identifier05055788724063
UDI-Public(01)05055788724063(17)240301(10)190402252
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2023
Report Date (Section F) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number040-341U
Device Lot Number190402252
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight10 KG
Date Report Sent to FDA10/06/2023